Singly constrained elastic wave propagation and the limit of two constraints

Rogerson, G.A. and Scott, N.H. (1993) Singly constrained elastic wave propagation and the limit of two constraints. Wave Motion, 18 (3). pp. 291-302.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 03 Oct 2022 04:49
URI: https://ueaeprints.uea.ac.uk/id/eprint/20835
DOI: 10.1016/0165-2125(93)90077-S

Actions (login required)

View Item View Item